# SDR CA020913004

- Difficulty date: August 20, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Cessna 172M
- Aircraft time: 2,362 hours
- Engine: Lyc O320D2G
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 000013911
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN)   DURING CRUISE PHASE OF, GPS-430 NEW INSTALLATION, TEST FLIGHT,  UNIT BECAME UNRESPONSIVE WHEN ENTER BUTTON PUSHED. THE UNIT (GNS-430) AT THAT POINT WOULD NOT CHANGE PAGES.  AIRCRAFT LANDED WITH NO FURTHER PROBLEMS.
